Table of Contents Author Guidelines Submit a Manuscript
Journal of Control Science and Engineering
Volume 2011 (2011), Article ID 127208, 9 pages
Research Article

Higher-Order Generalized Invexity in Control Problems

Department of Mathematics, Indian Institute of Technology, Kharagpur-721302, India

Received 13 December 2010; Accepted 30 March 2011

Academic Editor: Onur Toker

Copyright © 2011 S. K. Padhan and C. Nahak. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

S. K. Padhan and C. Nahak, “Higher-Order Generalized Invexity in Control Problems,” Journal of Control Science and Engineering, vol. 2011, Article ID 127208, 9 pages, 2011. doi:10.1155/2011/127208